# SDR SWIA2020021848668

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY R/H STGR27 INTERCOSTAL BETWEEN FS349.0 AND FS364.0 HAS CORROSION.   (C-CHECK) RO 2/14/2020   INSTALLED NEW SERVICEABLE R/H INTERCOSTAL P/N# SH670-32075-4 BETWEEN FS349 - FS364 REF CRJ700 SRM, CRJ700 SRM AND BOMBARDIER DRAWING.  COMPLIED WITH SKYWEST TASK CARD.  LEAK CHECK GOOD
